# SDR COMA2010100750216

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 23,688 hours, 19,685 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 517B
- Condition: Faulty
- Location: Te Flap
- Part time: 28,455 hours, 26,201 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO EWR RECEIVED FLAPS FAIL MSG.  FLAPS FAILED WHEN SELECTED TO 20 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED LEFT BPSU.
